# SDR 05FDEA01418

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN - AFT CABIN AT STA 1964 RBL 107 CURVED SEAT TRACK FOUND CORRODED AT LAVATORY TIE DOWN FITTING AREA AS MARKED.  REPLACED FROM AFA 7789-542 AND CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG1 VOL I.   NEW SEAT TRACK AND REPAIR PARTS LOCATED  AND INSTALLED AS PER SRM 53-70-00 FIG 1   VOL I AND SRM 51-31-01 VOL II. CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
